# SDR C2XA11CL186

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 28,509 hours, 21,157 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sleeve
- Condition: Leaking
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 5817 THE CREW REPORTED WING ANTI ICE FAIL DURING CLIMBOUT WHILE ENCOUNTERING ICING CONDITIONS.  MESSAGE CLEARED AFTER EXITING ICING.  MAINTENANCE INSPECTED AND FOUND LEAK COMING FROM SLEEVE ON DUAL TEMP CONTRL VALVE AND FROM DUAL HEAT EXCHANGER EXHAUST DUCT.  THE SLEEVE AND NR 2 HEAT EXCHANGER EXHAUST DUCT WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD.
